MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA APPLICATOR 9CLS 5X200MW 1040MW; LAMP, INFRARED, THERAPEUTIC HEATING

DJO, LLC CHATTANOOGA APPLICATOR 9CLS 5X200MW 1040MW; LAMP, INFRARED, THERAPEUTIC HEATING
Model Number 27812
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device was returned for evaluation.If the device is received, a follow-up report will be submitted upon completion of product evaluation.
 
Event or Problem Description
It was reported that "the unit was getting too hot".There was no reported patient harm.
 
Additional Manufacturer Narrative
H3, h6: device was returned for evaluation.Replaced laser cable and ip board.The device was calibrated ad passed full functional tests and burn-in successfully.

Brand Name
CHATTANOOGA APPLICATOR 9CLS 5X200MW 1040MW
Common Device Name
LAMP, INFRARED, THERAPEUTIC HEATING
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista, ca
MDR Report Key9805356
Report Number3012446970-2020-00008
Device Sequence Number2704389
Product Code ILY
UDI-Device Identifier00888912293853
UDI-Public00888912293853
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number27812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1